I would like to hear your comments if this medication paxil cr has caused weight gain or weight loss for you. Seems like everything I have been on causes
I was recently put on Paxil 20 mg. I lost 5 lbs within a week of starting the Paxil. I had also put myself on a low calorie diet just prior to starting the meds. Now I did sleep A LOT as well. But this is the first SSRI I've been put on that didn't make me ravenous all the time. I would wait and see if it decreases the desire to eat constantly that comes with many SSRIs. And you also have to watch your caloric intake and eat healthy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jul 2010 • 3 answers
Posted 13 Dec 2013 • 3 answers
I am so worried about taking Paxil, all I have ever heard about it is that it makes you gain weight?
Posted 10 Jul 2016 • 1 answer
Posted 19 Feb 2017 • 0 answers
Posted 14 Jul 2017 • 3 answers